Yes cymbalta is know for raising the blood pressure. Usually only a small amount which will go back to normal after stopping the med but of course something that raises blood pressure in the majority of users can cause unacceptable increases in blood pressure in a small percentage of users.
My BP was higher than normal while on the med but it wasn't a problem as I normally have lower than average BP. I have been off the med for almost 4 months and my BP is coming back down to my normal levels.
That said Do Not Abruptly stop taking this med. It must be tapered very slowly to reduce the risk of severe side effects.
My blood pressure was just a little higher on Cymbalta, but the hot flashes were horrendous!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2012 • 1 answer
Updated 11 Nov 2011 • 2 answers
Updated 23 Feb 2017 • 3 answers
Has anyone who has taken or is currently taking Amlodipine experienced bursts of anger or moodiness?
Updated 27 Jan 2016 • 1 answer
Posted 14 days ago • 0 answers